MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CR PROLONG 36MM BRNG STD; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. CR PROLONG 36MM BRNG STD; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Model Number 110031418
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Unintended Movement (3026)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924)
Date of Event 09/03/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery due to due to the implant subluxation and a bone fracture.The patient has been revised one previous time due to bone fracture.
 
Additional Manufacturer Narrative
(b)(4).Medical products: item#: 115310, comp rvrs shldr glnsp std 36mm; lot#: 555040; item#: 113628, comp primary stem 8mm mini; lot#: 092560.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Devices are used for treatment.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: a reverse-type left shoulder arthroplasty is present.The glenoid implant appears unremarkable.There is subluxation of the humeral implant with widening of the prosthetic glenohumeral space seen on the ap view.There is also a mildly displaced fracture of the proximal humerus of uncertain acuity with proximal humeral cerclage wire fixation.Bone quality is osteopenic.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CR PROLONG 36MM BRNG STD
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14552947
Report Number0001822565-2022-01645
Device Sequence Number4956694
Product Code KWS
UDI-Device Identifier00887868231490
UDI-Public(01)00887868231490(17)240331(10)64299880
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number110031418
Device Catalogue Number110031418
Device Lot Number64299880
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale